# SDR AALA202105049024

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328 - 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED INTERCOSTAL LOCATED AT STA 328-344, LEFT BUTT LINE 45. REPLACED CRACKED INTERCOSTAL PER SRM 51-10-02-0G.
